# SDR AMTA200600451

- Difficulty date: July 28, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE (ENGINE CONTROL LIGHT ON AFTER LANDING). PERFORMED FIM, ENG CONTROL LIGHT, FOUND RT AND LT SLEEVE SYNC SENSOR STOW SENSOR AND LOCK SENSOR LIGHT ON THE EAU BOX, RESET BOX, OPERATED T/R, S OPS CHECKED OK, NO FAULTS ON BOX, OK TO CONTINUE.  (K)
